MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. HEARTSPAN TRANSSEPTAL NEEDLE

MERIT MEDICAL SYSTEMS, INC. HEARTSPAN TRANSSEPTAL NEEDLE
Model Number 00884450169704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during a transseptal puncture the needle punctured the epicardium.The procedure was cancelled.

Brand Name
HEARTSPAN TRANSSEPTAL NEEDLE
Common Device Name
TRANSSEPTAL NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
65 great valley parkway
malvern, pa
MDR Report Key9857537
Report Number2529252-2020-00005
Device Sequence Number19499111
Product Code DRC
UDI-Device Identifier00884450169704
UDI-Public00884450169704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450169704
Device Catalogue NumberFND-020-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1